Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 32, NWS New Orleans, LA

March 9, 2011Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Mar 9, 2011, 6:27 PM CST for Pearl River County, Mississippi. It took effect at Mar 9, 2011, 9:00 PM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 6:27 PM CST (00:27 UTC)
In effect from
Mar 9, 2011, 9:00 PM CST
Expired
Mar 11, 2011, 12:00 PM CST
In force
39 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Pearl River County, MS

The river

Written for the forecast point East Hobolochitto Creek near Caesar (CREM6).

Action stage
12 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492343, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WGUS44 KLIX 100027
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
627 PM CST WED MAR 9 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC109-101827-
/O.NEW.KLIX.FL.W.0032.110310T0300Z-110310T2300Z/
/CREM6.1.ER.110310T0300Z.110310T1000Z.110310T1700Z.NO/
627 PM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST HOBOLOCHITTO CREEK NEAR CAESAR.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:45 PM WEDNESDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED REACH FLOOD STAGE BY 5 PM.  THE 
  CREEK IS EXPECTED TO CREST AT AROUND 15.2 FEET BY SUNRISE TOMORROW.
  THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY TOMORROW
  MORNING. 
* IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF 
  PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED 
  ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE 
  THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE 
  CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW
  PLACES.

$$
2 follow-up statements
071 
WGUS84 KLIX 101714
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1114 AM CST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
  EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC109-111114-
/O.EXT.KLIX.FL.W.0032.000000T0000Z-110311T1800Z/
/CREM6.1.ER.000000T0000Z.110310T1800Z.110311T1200Z.NO/
1114 AM CST THU MAR 10 2011

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE EAST HOBOLOCHITTO CREEK NEAR CAESAR.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.9 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF 
  PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED 
  ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE 
  THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE 
  CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW
  PLACES 

$$
376 
WGUS84 KLIX 110343
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
943 PM CST THU MAR 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...

THE EAST HOBOLOCHITTO CREEK NEAR CAESAR AFFECTING PEARL RIVER COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC109-111800-
/O.CON.KLIX.FL.W.0032.000000T0000Z-110311T1800Z/
/CREM6.1.ER.000000T0000Z.110310T2030Z.110311T1200Z.NO/
943 PM CST THU MAR 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAST HOBOLOCHITTO CREEK NEAR CAESAR.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM THURSDAY THE STAGE WAS 15.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE CREEK HAS ALREADY CRESTED AND IS EXPECTED TO
  FALL BELOW FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...WATER OVER A FEW ROADS IN THE CITY OF 
  PICAYUNE WILL CAUSE TRAFFIC PROBLEMS. SCHOOL BUS TRAFFIC MAY NEED 
  ALTERNATE ROUTES. A FEW HOMES ON NORTHWOOD DRIVE WILL BE 
  THREATENED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE 
  CONFLUENCE OF THE EAST AND WEST BRANCHES SUBJECT TO FLOODING IN LOW
  PLACES. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 3:17 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Mar 9, 3:17 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CST WED MAR 9 2011

.SHORT TERM...MUCH QUIETER WEATHER MOVING IN. HIGH PRESSURE WILL
PUSH IN OVERNIGHT AND TOMORROW AND DRIER COOLER AIR WILL SETTLE OVER
THE REGION. NUMEROUS SURVEY TEAMS OUT TODAY TO ASSESS THE DAMAGE
FROM LAST NIGHTS SEVERE WEATHER.

HIGH PRESSURE AND NW FLOW WILL HELP TO KEEP THINGS ON THE COOL DRY
SIDE THROUGH THE REMAINDER OF THE WORK WEEK WITH. SKIES WILL
CONTINUE TO CLEAR OUT AND AS THE COLD FRONT MOVES THROUGH TONIGHT
LOOKS FOR BREEZY CONDITIONS ON THE BACK SIDE. TEMPERATURES WILL BE
BELOW NORMAL FOR THE NEXT FEW DAYS WITH FRI MORNING LIKELY BEING THE
COLDEST MORNING OF THE NEXT 3 DAYS.

.LONG TERM...MEDIUM RANGE MDLS IN DECENT AGREEMENT THROUGH THE
WEEKEND BUT THEN START TO DIVERGE AS WE HEAD INTO NEXT WEEK. GFS IS
THE FASTER MDL SHOWING OUR NEXT RAIN MAKER MON/MON NIGHT WHERE THE
ECMWF IS MORE LIKE TUE. CURRENT FCST HAS IS RIGHT IN THE MIDDLE OF
THE TWO AND CANT ARGUE WITH THAT SO WE WILL MAKE NO ADJUSTMENTS AT
THIS TIME.

HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SLIDE TO THE EAST AND
NW FLOW ALOFT WILL BECOME MORE ZONAL. THIS LEAD TO MODERATING TEMPS
THIS WEEKEND AND THEN MOISTURE BEGINNING TO RETURN LATE THIS WEEKEND
AND ON MON. THE NEXT S/W WILL DROP SE THROUGH THE PLAINS MON AND
INDUCE CYCLOGENESIS. A SURFACE LOW WILL MOVE THROUGH THE LOWER MS
VALLEY AND SHOULD BRING ANOTHER SHOT OF SHRA AND TSRA. /CAB/

/CAB/

&&

.AVIATION...VFR CONDITIONS EXPECTED OVERNIGHT. /CAB/

&&

.MARINE...ONCE THE COLD FRONT MOVES THROUGH LOOK FOR STRONG NW WINDS
OVERNIGHT AND THROUGH TOMORROW MORNING. WINDS OF 25 TO 30KTS WILL BE
POSSIBLE OVER THE OUTER WATERS WHILE SUSTAINED WINDS OF AT LEAST 20
KTS WILL BE POSSIBLE EVERYWHERE ELSE. WAVES AND SEAS WILL ALSO
INCREASE WITH SEAS UP TO 8 FT POSSIBLE IN THE OUTER WATERS. SCY IS
ALREADY OUT FOR TONIGHT AND THROUGH 18Z TOMORROW. WINDS AND SEAS
SHOULD THEN CALM DOWN QUICKLY AND BY FRI LOOK FOR LIGHT WINDS AND
SEAS OF 1-2 FT. /CAB/

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  39  60  33  64 /  10   0   0   0
BTR  44  64  38  68 /   0   0   0   0
ASD  45  63  37  65 /  10   0   0   0
MSY  50  62  43  63 /  10   0   0   0
GPT  45  62  38  63 /  10   0   0   0
PQL  44  63  35  63 /  10   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

&&

CAB
Hazardous weather outlook, Mar 9, 6:16 PM CST, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
616 PM CST WED MAR 9 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-101300-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
616 PM CST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT

RIVER FLOODING...
FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG SEVERAL RIVERS.
PLEASE SEE THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS
AND FOR THE TIDAL LAKES TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MARINE...
A SMALL CRAFT ADVISORY FOR STRONG OFFSHORE FLOW AND HAZARDOUS
SEAS WILL CONTINUE FOR THE GULF COASTAL WATERS AND TIDAL LAKES
THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

24/RR

In the hours before

Local storm report, Mar 9, 2:44 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     3 NNW KENNER            30.02N 90.27W
03/09/2011                   JEFFERSON          LA   EMERGENCY MNGR

            A COUPLE POWER POLES BLOWN DOWN...MINOR FENCE
            DAMAGE...TREE FELL ONTO CORNER OF HOUSE ON PLATT
            ST...TRAFFIC LIGHTS TWISTED ON JOE YENNI BLVD...POSSIBLE
            TORNADO.

&&

CBANNAN
Local storm report, Mar 9, 3:44 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     KILN                    30.42N 89.43W
03/09/2011                   HANCOCK            MS   NWS STORM SURVEY

            SMALL TREES BLOWN DOWN...SOFFITING RIPPED OFF OF A BANK
            DRIVE THRU...METAL ROOF PULLED OFF OF HOUSE. ATTRIBUTED
            TO STRAIGHT LINE WINDS.

&&

CBANNAN
Local storm report, Mar 9, 3:52 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     TORNADO          2 E SLIDELL             30.28N 89.74W
03/09/2011  F2               ST. TAMMANY        LA   NWS STORM SURVEY

            PRELIMINARY REPORT OF EF2 DAMAGE NEAR THE LAKE VILLAGE
            SUBDIVISION...SURVEY CREW STILL OUT...WILL UPDATE AS MORE
            INFORATION COMES IN.

&&

CBANNAN
Local storm report, Mar 9, 5:49 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     TORNADO          6 N LONG BEACH          30.44N 89.16W
03/09/2011  F1               HARRISON           MS   NWS STORM SURVEY

            TORNADO TOUCHED DOWN ALONG LANDON ROAD. ONE HOUSE HAD
            PORTION OF ROOF REMOVED...STORAGE BUILDING AND AWNING
            DESTROYED. SEVERAL TREES BLOWN DOWN AND LARGE BRANCHES
            SNAPPED. DAMAGE PATH APPROXIMATELY 1 MILE AND WIDTH 30
            YARDS. TORNADO RATED AS EF1.

0730 AM     TORNADO          2 N BILOXI              30.44N 88.93W
03/09/2011  F1               HARRISON           MS   NWS STORM SURVEY

            TORNADO TOUCHED DONW IN NEAR CEDAR LAKE ROAD DAMAGING
            SEVERAL MOBILE HOMES. ONE MOBILE HOME WAS ROLLED AND
            DESTROYED WITH MINOR TO MODEATE TO SEVERAL OTHER MOBILE
            HOMES. SEVERAL LARGE LIMBS SNAPPED.PATH LENGTH 0.25 MILES
            PATH WIDTH 30 YARDS. TORNADO RATED AS UPPER END OF EF1
            SCALE.

0730 AM     TSTM WND DMG     4 NNE GULFPORT          30.45N 89.04W
03/09/2011                   HARRISON           MS   NWS STORM SURVEY

            THUNDERSTORM WIND GUSTS DAMAGED SEVERAL HOUSES IN
            TURNBERRY SUBDIVISION.3 HOMES WITH ROOF DAMAGE...16 HOMES
            WITH MINOR WIND DAMAGE IN TURN BERRY SUBDIVISION. SIDING
            PULLED OFF SOME HOUSES.

&&
Local storm report, Mar 9, 6:15 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TORNADO          4 WSW BUSH              30.59N 89.96W
03/09/2011  F2               ST. TAMMANY        LA   NWS STORM SURVEY

            *** 1 INJ *** TORNADO TOUCHED DOWN ALONG ESBON ROAD. ONE
            WOOD FRAME HOUSE LIFTED OFF OF TIED DOWN CINDER BLOCK
            FOUNDATION AND DESTROYED. OTHER HOME HAD ABOUT HALF OF
            ROOFING DECK FROM BACKSIDE OF HOME REMOVED. SOFTWOOD PINE
            TREES HAD ALL LIMBS REMOVED AND BARK MISSING FROM PARTS
            OF TREES. ESTIMATED WIND SPEED 115 MPH...ESTIMATED PATH
            WIDTH 100 YARDS...ESTIMATED PATH LENGTH ONE HALF MILE.

&&

PGRIGSBY

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:34 AM CSTRiver Flood WarningLIXPike15 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.